Follow
Antonio Montalbán
Title
Cited by
Cited by
Year
Open questions in reverse mathematics
A Montalbán
Bulletin of Symbolic Logic 17 (3), 431-454, 2011
1102011
Isomorphism relations on computable structures
EB Fokina, SD Friedman, V Harizanov, JF Knight, C McCoy, A Montalbán
The Journal of Symbolic Logic 77 (1), 122-132, 2012
772012
The isomorphism problem for torsion-free abelian groups is analytic complete
R Downey, A Montalbán
Journal of Algebra 320 (6), 2291-2300, 2008
772008
The complexity of computable categoricity
RG Downey, AM Kach, S Lempp, AEM Lewis-Pye, A Montalbán, ...
Advances in Mathematics 268, 423-466, 2015
692015
Computable functors and effective interpretability
M Harrison-Trainor, A Melnikov, R Miller, A Montalbán
The Journal of Symbolic Logic 82 (1), 77-97, 2017
672017
The limits of determinacy in second‐order arithmetic
A Montalbán, RA Shore
Proceedings of the London Mathematical Society 104 (2), 223-252, 2012
662012
Notes on the jump of a structure
A Montalbán
Conference on Computability in Europe, 372-378, 2009
602009
The Veblen functions for computability theorists
A Marcone, A Montalbán
The Journal of Symbolic Logic 76 (2), 575-602, 2011
532011
Computable structure theory: Within the arithmetic
A Montalbán
Cambridge University Press, 2021
522021
Computability theoretic classifications for classes of structures
A Montalbán
Proccedings of the ICM 2 (2014), 79-101, 2014
452014
From automatic structures to Borel structures
G Hjorth, B Khoussainov, A Montalbán, A Nies
2008 23rd Annual IEEE Symposium on Logic in Computer Science, 431-441, 2008
402008
A robuster Scott rank
A Montalbán
Proceedings of the American Mathematical Society 143 (12), 5427-5436, 2015
382015
Indecomposable linear orderings and hyperarithmetic analysis
A Montalbán
Journal of Mathematical Logic 6 (01), 89-120, 2006
372006
Subspaces of computable vector spaces
RG Downey, DR Hirschfeldt, AM Kach, S Lempp, JR Mileti, A Montalbán
Journal of Algebra 314 (2), 888-894, 2007
352007
A computability theoretic equivalent to Vaught’s conjecture
A Montalbán
Advances in Mathematics 235, 56-73, 2013
342013
Ranked structures and arithmetic transfinite recursion
N Greenberg, A Montalbán
Transactions of the American Mathematical Society 360 (3), 1265-1307, 2008
332008
On the equimorphism types of linear orderings
A Montalbán
Bulletin of Symbolic Logic 13 (1), 71-99, 2007
302007
Equivalence between Fraďssé’s conjecture and Jullien’s theorem
A Montalbán
Annals of Pure and Applied Logic 139 (1-3), 1-42, 2006
302006
Relative to any non-hyperarithmetic set
N Greenberg, A Montalbán, TA Slaman
Journal of Mathematical Logic 13 (01), 1250007, 2013
292013
Up to equimorphism, hyperarithmetic is recursive
A Montalbán
The Journal of Symbolic Logic 70 (2), 360-378, 2005
292005
The system can't perform the operation now. Try again later.
Articles 1–20